# SDR FDEA202103090604

- Difficulty date: March 9, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 61,003 hours, 21,841 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Condition: Dirty
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

PDIS  972     32-30  7160     09MAR21  CDG  FACT  U  LOGPAGES:3301344  "GEAR DISAGREE" ON SHORT FINAL. GO AROUND AND  FOLLOWED QRH PROCEDURES TO A NORMAL LANDING NO  INDICATIONS ON SECOND APPROACH   SHGN 09MAR21 00:51   CDG U  BIT PSEU AS PER FIM 32-09-03/101 FIG 103 BLOCK 2  AND GOT CODE 424 "LDG GEAR LEVER UP SYS #2".  FOLLOWED FIM 32-09-03/101 FIG 103 BLOCK 6 AND 39A.  CLEANED LEVER DETEND SLOT AND SWITCHES. PERFORMED  COUPLE OF TIME LANDING GEAR CONTROL OPERATIONAL  TEST AS PER AMM 32-21-00-5. NO FAULT FOUND.  FACT 09MAR21 01:04   CDG U  SEE ABOVE INFORMATION FOR CLOSE UP ACTION.
